Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Isometries on L-2(X) and monotone functions

Autor
Boza, S.; Soria, J.
Tipus d'activitat
Article en revista
Revista
Mathematische Nachrichten
Data de publicació
2014-02-01
Volum
287
Número
2-3
Pàgina inicial
160
Pàgina final
172
DOI
https://doi.org/10.1002/mana.201200346 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27512 Obrir en finestra nova
Resum
We study necessary and sufficient conditions on a bounded operator T defined on the Hilbert space L-2(X) to be an isometry and show that, under suitable hypotheses, it suffices to restrict T to a smaller class of functions (e.g., if X = R+, to the cone of positive and decreasing functions). We also consider the problem of characterizing the sets Y subset of X for which the orthogonal projection of the operator T on L-2(Y) is also an isometry. Finally, we illustrate our results with several examp...
Citació
Boza, S.; Soria, J. Isometries on L-2(X) and monotone functions. "Mathematische Nachrichten", 01 Febrer 2014, vol. 287, núm. 2-3, p. 160-172.
Paraules clau
Cone, Decreasing functions, Hardy operator, Identity, Inequalities, Isometries, Measure-spaces, Minus, monotone functions
Grup de recerca
LARCA - Laboratori d'Algorísmia Relacional, Complexitat i Aprenentatge

Participants